Tong Wu

2019 journal article

A New Approach for Designing Moving-Water Equilibria Preserving Schemes for the Shallow Water Equations

JOURNAL OF SCIENTIFIC COMPUTING, 80(1), 538–554.

By: Y. Cheng, A. Chertock, M. Herty, A. Kurganov & T. Wu

Source: Web Of Science
Added: June 17, 2019

2019 journal article

An updated Lagrangian discontinuous Galerkin hydrodynamic method for gas dynamics

COMPUTERS & MATHEMATICS WITH APPLICATIONS, 78(2), 258–273.

By: T. Wu, M. Shashkov, N. Morgan, D. Kuzmin & H. Luo

Source: Web Of Science
Added: July 8, 2019

2017 journal article

Generating bipartite networks with a prescribed joint degree distribution

Journal of Complex Networks, 5(6), 839–857.

By: A. Boroojeni, J. Dewar, T. Wu & J. Hyman

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Second-order fully discrete central-upwind scheme for two-dimensional hyperbolic systems of conservation laws

SIAM Journal on Scientific Computing, 39(3), A947–965.

By: A. Kurganov, M. Prugger & T. Wu

Source: NC State University Libraries
Added: August 6, 2018